Please use this identifier to cite or link to this item:
https://rfos.fon.bg.ac.rs/handle/123456789/428Full metadata record
| DC Field | Value | Language |
|---|---|---|
| dc.creator | Đorđević, Olivera | |
| dc.creator | Pavlović, Miroslav | |
| dc.date.accessioned | 2023-05-12T10:04:21Z | - |
| dc.date.available | 2023-05-12T10:04:21Z | - |
| dc.date.issued | 2007 | |
| dc.identifier.issn | 0002-9939 | |
| dc.identifier.uri | https://rfos.fon.bg.ac.rs/handle/123456789/428 | - |
| dc.description.abstract | The following is proved: If u is a function harmonic in the unit ball B subset of R-N and if 0 LT p LT = 1, then the inequality integral(partial derivative B) u*( y)(p) d sigma LT = C-p,C-N (vertical bar u( 0)|(p) + integral(B) ( 1 -vertical bar x vertical bar)(p-1) vertical bar del u( x)vertical bar p dV (x)) holds, where u* is the nontangential maximal function of u. This improves a recent result of Stoll. This inequality holds for polyharmonic and hyperbolically harmonic functions as well. | en |
| dc.publisher | Amer Mathematical Soc, Providence | |
| dc.rights | restrictedAccess | |
| dc.source | Proceedings of the American Mathematical Society | |
| dc.subject | Littlewood-Paley inequalities | en |
| dc.subject | harmonic functions in R-N | en |
| dc.title | On a Littlewood-Paley type inequality | en |
| dc.type | article | |
| dc.rights.license | ARR | |
| dc.citation.epage | 3611 | |
| dc.citation.issue | 11 | |
| dc.citation.other | 135(11): 3607-3611 | |
| dc.citation.rank | M23 | |
| dc.citation.spage | 3607 | |
| dc.citation.volume | 135 | |
| dc.identifier.doi | 10.1090/S0002-9939-07-09016-8 | |
| dc.identifier.rcub | conv_1175 | |
| dc.identifier.scopus | 2-s2.0-72449206211 | |
| dc.identifier.wos | 000249325000025 | |
| dc.type.version | publishedVersion | |
| item.cerifentitytype | Publications | - |
| item.fulltext | With Fulltext | - |
| item.grantfulltext | restricted | - |
| item.openairetype | article | - |
| item.openairecristype | http://purl.org/coar/resource_type/c_18cf | - |
| Appears in Collections: | Radovi istraživača / Researchers’ publications | |
Files in This Item:
| File | Description | Size | Format | |
|---|---|---|---|---|
| 424.pdf Restricted Access | 139.1 kB | Adobe PDF | View/Open Request a copy |
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.